# SDR 07FDEA01838

- Difficulty date: May 17, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING HAS CORROSION ON AFT UPPER SPAR CAP STA.XORS 718 TO733.  REMOVED CORROSION IAW DC/MD SRM 51-21-01 VOLII AND FEDEX EA 8-5710-109151, WINGS, RT WING SPAR CORROSION BETWEEN STA XORS 480-733.  REPAIR, ALODINED AND PRIMED IAW DC10 SRM 51-21-01 VOLII.
